| Catalog Number |
IAV08004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
07/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During the index procedure two in.Pact av access were used to treat the right arm venous outflow.A third in.Pact av access was used to treat the right arm.Approximately 18 months post procedure patient suffered thrombosis in arteriovenous fistula. angiography was performed, demonstrating multifocal stenosis of axillary outflow vein with thrombosis of right artery to axillary vein av graft.Thrombectomy in direction of flow was performed using angiojet possis device, for total of 3 passes.Fogatary balloon used to pull arterial plus, establishing arterial flow.6mm x 6cm mustang balloon used to push thrombus centrally.Successful declot of the right upper extremity av graft.Patient recovered.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Update 27 feb, 03 mar 2025: during the index procedure the right arm venous outflow in-graft segment was treated.The right arm venous in-graft segment was also treated in the subsequent procedure.Ae term updated to: thrombosis in arteriovenous graft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.